# SDR AALA202305316287

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,204 hours, 24,973 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120501
- Part serial: 199602
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GOUNDED: RIGHT AFT LAVATORY SMOKE DETECTOR GOES OFF WITH NO ONE IN THE LAVATORY DURING FLIGHT. MAINTENANCE REPLACED SMOKE DETECTOR  PER AMM 26-17-15.
